PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 89 | 3 | 235-253
Tytuł artykułu

Effective version of Tartakowsky's Theorem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Ohio State University, 231 W. 18th Avenue, Columbus, Ohio 43210-1174, U.S.A.
autor
  • Instituto de Matematica y Fisica, Universidad de Talca, Avenida Lircay s/n, Talca, Chile
Bibliografia
  • [BI] R. Baeza and M. I. Icaza, Decomposition of positive definite integral quadratic forms as sums of positive definite quadratic forms, in: Proc. Sympos. Pure Math. 58, Amer. Math. Soc., 1995, 63-72.
  • [BH] J. W. Benham and J. S. Hsia, Spinor equivalence of quadratic forms, J. Number Theory 17 (1983), 337-342.
  • [C] J. W. S. Cassels, Rational Quadratic Forms, Academic Press, 1978.
  • [HKK] J. S. Hsia, Y. Kitaoka and M. Kneser, Representations by positive definite quadratic forms, J. Reine Angew. Math. 301 (1978), 132-141.
  • [Hu] P. Humbert, Réduction de formes quadratiques dans un corps algébrique fini, Comment. Math. Helv. 23 (1949), 50-63.
  • [Ki1] Y. Kitaoka, Siegel Modular Forms and Representation by Quadratic Forms, Tata Lecture Notes, Springer, 1986.
  • [Ki2] Y. Kitaoka, A note on representation of positive definite binary quadratic forms by positive definite quadratic forms in 6 variables, Acta Arith. 54 (1990), 317-322.
  • [Ki3] Y. Kitaoka, Arithmetic of Quadratic Forms, Cambridge Univ. Press, 1993.
  • [Kn] M. Kneser, Quadratische Formen, Göttingen Lecture Notes, 1973/74.
  • [N] G. L. Nipp, Quaternary Quadratic Forms - Computer Generated Tables, Springer, 1991.
  • [OM1] O. T. O'Meara, The integral representations of quadratic forms over local rings, Amer. J. Math. 86 (1958), 843-878.
  • [OM2] O. T. O'Meara, Introduction to Quadratic Forms, Springer, 1973.
  • [T] W. Tartakowsky, Die Gesamtheit der Zahlen, die durch eine positive quadratische Form $F(x₁, ..., x_s)$ (s ≥ 4) darstellbar sind, Izv. Akad. Nauk SSSR 7 (1929), 111-122, 165-195.
  • [W] G. L. Watson, Quadratic diophantine equations, Philos. Trans. Roy. Soc. London Ser. A 253 (1960), 227-254.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav89i3p235bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.